Jarczyk Witold

41W. Jarczyk, A. Lasota,
Invariant measures for fractals and dynamical systems,
Bulletin of the Polish Academy of Sciences 43 (1995), 347-361.
42W. Jarczyk,
On non-negative solutions of a convolution equation,
Ann. Math. Siles. 8 (1994), 85-95.
43W. Jarczyk, K. Łoskot, M. Zdun,
Commuting functions and simultaneous Abel equations,
Annales Polonici Mathematici 60 (1994), 119-135.
44W. Jarczyk, M. Sablik,
Duplicating the cube and functional equations,
Results in Mathematics 26 (1994), 324-335.
45W. Jarczyk,
Convexity properties of nonnegative solutions of a convolution equation,
Grazer Mathematische Berichte 316 (1992), 71-92.
46W. Jarczyk, K. Łoskot,
Commuting functions and invariant measures,
European Conference on Iteration Theory (1992), 157-163.
47W. Jarczyk,
Globally attractive fixed points of continuous self-mappings of a real interval,
European Conference on Iteration Theory (1991), 157-170.
48W. Jarczyk,
On continuous solutions of the equation of invariant curves,
Constantin Caratheodory: An International Tribute (1991), 527-542.
49W. Jarczyk,
A recurrent method of solving iterative functional equations,
Prace Naukowe Uniwersytetu ¦l±skiego w Katowicach - Prace Matem. 1206(1991).
50W. Jarczyk,
On a problem of Z. Daroczy,
Ann. Math. Siles. 5 (1991), 83-90.

Prev Page     1     2     3     4     5     6     7     NEXT Page